# SDR UALA2013061304098

- Difficulty date: June 10, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 67,820 hours, 24,972 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Failed
- Location: Lt Engine Oil Sy
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, OIL FILTER ON EICAS.  RETURNED TO FIELD.  R & R OIL FILTER IAW IAW, NO LEAKS NOTED.
